Infinitism and probabilistic justification
Bibliographic Data
| ID | 10813691 |
|---|---|
| Authors | Benjamin Bewersdorf (University of Groningen, corresponding author) |
| Year | 2014 |
| Volume | 191 |
| Issue | 4 |
| Pages | 691-699 |
| Publication date | 2014-03-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Synthese (JOURNAL) |
| Journal identifiers | ISSN: 0039-7857 • E-ISSN: 1573-0964 |
| Publisher | Springer Science and Business Media LLC (PUBLISHER) |
| DOI | 10.1007/s11229-013-0367-0 |
| OpenAlex | W2088358188 |
| Language | EN |
| References cited | 6 |
Epistemology · Mathematical economics · Metaphysics · Philosophy of language · Philosophy of science · Probabilistic logic · Epistemology, Ethics, and Metaphysics · Mathematics · Philosophy · Philosophy and History of Science · Philosophy and Theoretical Science
| Highly cited | No |
|---|